UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Finite Difference Method  Finite Moment Log Stable Model  Preconditioner  Rainbow Options Pricing  Two-dimensional Fractional Partial Differential Equation